Randorn sequences and additive number theory
Mathematica Scandinavica, Tome 4 (1956), pp. 303-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165636,
author = {L. CARLESON},
title = {Randorn sequences and additive number theory},
journal = {Mathematica Scandinavica},
pages = {303--308},
year = {1956},
volume = {4},
zbl = {0079.06603},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165636/}
}
L. CARLESON. Randorn sequences and additive number theory. Mathematica Scandinavica, Tome 4 (1956), pp. 303-308. http://geodesic.mathdoc.fr/item/MS2_1956__4_165636/